# SDR AALA20160505008

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 13,111 hours, 5,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EXISTING CRACK IN RT WW VAPOR BARRIER FOUND TO HAVE PROGRESSED TO APPROX 20 INCHES.  REPAIRED VAPOR BARRIER IAW SRM 57-10-10-1A & EA 260239.
